# SDR USAA2012031900016

- Difficulty date: March 17, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 57,660 hours, 38,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT SIGN PLACARD, AIRCRAFT RIGHT, APPEARS TO BE INSECURELY ATTACHED.  MAINTENANCE SECURED RIGHT OVERWING EMERGENCY EXIT LENS.  OK FOR SERVICE.
